# SDR SWI2025F00322

- Difficulty date: January 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 40,447 hours, 36,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT DRAG RAISER UPPER CORNER.    (FILED CLOSED)    INSTALLED AFT NEW DRAG RAISER ( PAX DOOR ) IAW CRJ 200 SRM 51-42-06 AND SRM 51-42-13. NO FOUND CORROSION ( NEW RAISER ) TASK CARD 51-900-1003-SKY COMPLETED M-337 ATTACHED
